Alert archive / Iowa / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 61, NWS Des Moines, IA

April 28, 2014Jasper County, Marion County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Apr 28, 2014, 3:17 PM CDT for Jasper County, Marion County, Iowa. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 28, 2014, 3:17 PM CDT (20:17 UTC)
Expired
Apr 28, 2014, 4:00 PM CDT
In force
43 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Jasper County, IA, Marion County, IA

The radar

The Des Moines radar (KDMX), 46 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 1:11 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 276 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
276 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WUUS53 KDMX 282017
SVRDMX
IAC099-125-282100-
/O.NEW.KDMX.SV.W.0061.140428T2017Z-140428T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
317 PM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MARION COUNTY IN SOUTH CENTRAL IOWA...
  WESTERN JASPER COUNTY IN CENTRAL IOWA...

* UNTIL 400 PM CDT

* AT 317 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  PLEASANTVILLE...OR 9 MILES NORTHWEST OF KNOXVILLE...MOVING NORTH AT
  30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  NEWTON...COLFAX...MONROE...PLEASANTVILLE...PRAIRIE CITY...LAKE RED
  ROCK...MINGO...LAMBS GROVE...SWAN...VALERIA...PRAIRIE CITY KROHN
  AIRPORT AND ELK ROCK STATE PARK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 151 AND 164.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHERN IOWA.

LAT...LON 4137 9309 4137 9330 4177 9335 4181 9335
      4182 9306
TIME...MOT...LOC 2017Z 176DEG 28KT 4143 9320 

HAIL...1.00IN
WIND...<50MPH

$$

DONAVON
2 follow-up statements
882 
WWUS53 KDMX 282030
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
330 PM CDT MON APR 28 2014

IAC099-125-282100-
/O.CON.KDMX.SV.W.0061.000000T0000Z-140428T2100Z/
MARION IA-JASPER IA-
330 PM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHWESTERN MARION AND WESTERN JASPER COUNTIES...

AT 330 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRAIRIE
CITY...OR 14 MILES SOUTHWEST OF NEWTON...MOVING NORTH AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEWTON...COLFAX...MONROE...PRAIRIE CITY...MINGO...LAMBS GROVE...
SWAN...VALERIA AND PRAIRIE CITY KROHN AIRPORT.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 151 AND 164.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHERN IOWA.

LAT...LON 4144 9309 4143 9331 4177 9335 4181 9335
      4182 9306
TIME...MOT...LOC 2030Z 175DEG 27KT 4153 9321 

HAIL...1.00IN
WIND...60MPH

$$

DONAVON
622 
WWUS53 KDMX 282040
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
340 PM CDT MON APR 28 2014

IAC099-125-282050-
/O.CAN.KDMX.SV.W.0061.000000T0000Z-140428T2100Z/
MARION IA-JASPER IA-
340 PM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARION AND
WESTERN JASPER COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTHERN IOWA.

LAT...LON 4144 9309 4143 9331 4177 9335 4181 9335
      4182 9306
TIME...MOT...LOC 2035Z 176DEG 28KT 4161 9322 

$$

DONAVON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 12:41 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 28, 12:41 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1241 PM CDT MON APR 28 2014

.SHORT TERM /TODAY/...
ISSUED AT 425 AM CDT MON APR 28 2014

PRECIP TRENDS AND SEVERE WEATHER POTENTIAL REMAIN THE TOP CONCERNS
FOR THE FORECAST TODAY. UPPER LOW CURRENTLY OVER NE WILL DRIFT
SLOWLY EASTWARD CLOSER TO THE MO RIVER BY 00Z.  ALTHOUGH MOISTURE
WILL LINGER ACROSS THE STATE...SYNOPTIC SCALE FORCING HAS WEAKENED
AND BECOME SOMEWHAT PATCHY. HOWEVER MODELS DO INDICATE ANOTHER
PULSE OF FORCING OVER NRN IA DURING THE AFTERNOON SO PRECIP MAY
EXPAND THERE A BIT ONCE AGAIN.

FARTHER TO THE SOUTH CONVECTIVE TRENDS WILL NEED TO BE MONITORED.
AFOREMENTIONED LARGE SCALE FORCING DECREASE WILL NOT CONTRIBUTE MUCH
IN THESE LOCATIONS TODAY...AND THERE IS CURRENTLY LITTLE IN THE WAY
OF LOW LEVEL CONVERGENCE WITH WARM FRONT DIFFUSE AND COLD FRONT TO
OUR SOUTH. HOWEVER AS THE UPPER LOW APPROACHES LATER TODAY WEST TO
EAST CONVERGENCE WILL STRENGTHEN DURING THE AFTERNOON AS OCCLUDED
FRONT MATURES IN VICINITY OF I80 WITH COLD FRONT PUSHING MORE EAST
THAN NORTH. NAM/GFS BOTH DEPICT UNCAPPED MLCAPES 1000 J/KG OR
GREATER SO EXPECT SCATTERED CONVECTION TO DEVELOP. DEEP SHEAR WILL
BE DIMINISHING AS THE UPPER LOW NEARS SO DO NOT EXPECT MUCH IN THE
WAY OF A LARGE HAIL OR WIND THREAT...BUT THE LANDSPOUT TORNADO
POTENTIAL WILL NEED TO BE MONITORED. 0-3KM CAPES EXCEED 100 J/KG
CREATING A FAVORABLE THERMODYNAMIC ENVIRONMENT NEAR ENHANCED
SURFACE VORTICITY ALONG THE BOUNDARY. MEAN WIND AND STORM MOTION
WILL INITIALLY BE TOO STRONG...BUT WEAKENS CONSIDERABLY TO AROUND
20KTS 21Z-00Z WHICH WOULD BE MORE FAVORABLE. NON-SUPERCELL
PARAMETERS ARE STILL AROUND ONE NEAR THE LOW IN NE AT 08Z WITH
0-3KM CAPES PUSHING 150 J/KG...EVEN AT THIS TIME OF THE MORNING.
THIS IS SOMEWHAT DISCONCERTING AS THESE ALREADY NOTED CONDITIONS
ARE EXPECTED TO SPREAD EASTWARD ALONG THE DEVELOPING BOUNDARY
DURING HEATING LATER IN THE DAY.

TEMPS ARE SOMEWHAT PROBLEMATIC AS WELL WITH QUITE THE SPREAD IN MOS
AND RAW MODEL TEMPS. CONSIDERING THE AMOUNT OF LINGERING
MOISTURE...CLOUDINESS AND EASTERLY WINDS HAVE LEANED TOWARD THE
COOLER NAM MOS. SLIGHTLY MORE MIXING COULD OBVIOUSLY WARM THINGS
AS WELL...AND ALSO CONTRIBUTE TO MORE COVERAGE AND STRONGER
CONVECTION. HIGHER LCLS IN THIS SCENARIO WOULD REDUCE THE
LANDSPOUT POTENTIAL HOWEVER.

.LONG TERM /TONIGHT THROUGH SUNDAY/...
ISSUED AT 425 AM CDT MON APR 28 2014

A LARGE STACKED LOW PRESSURE SYSTEM WILL DOMINATE THE MIDWEST AND
GREAT LAKES REGION FOR MOST OF THIS WEEK...PRODUCING PERSISTENT
COLD...CLOUDY...AND DAMP CONDITIONS ACROSS IOWA WITH LIGHT RAIN
CHANCES AND VERY LITTLE CHANCE OF SUNSHINE FROM TUESDAY THROUGH
THURSDAY. HAVE CONTINUED TO TREND POPS UPWARD PARTICULARLY FROM
TUESDAY THROUGH THURSDAY...HOWEVER AMOUNTS WILL GENERALLY BE
LIGHT WITH NO THUNDER IN THE FORECAST. IN THIS PATTERN IT IS
DIFFICULT TO SEE MUCH DAYTIME HEATING DESPITE THE SEASON...AND
HAVE ALSO KEPT MAX TEMPS IN CHECK AND BELOW GUIDANCE FOR ALL OF
THESE DAYS. ALL IN ALL IT WILL BE A MISERABLE STRETCH FOR MOST
OUTDOOR ACTIVITIES.

THE LARGE GYRE WILL FINALLY BEGIN TO PUSH OFF TO THE NORTHEAST ON
FRIDAY PROVIDING A BRIEF RESPITE AND SOME CLEARING ALTHOUGH
TEMPERATURES WILL REMAIN BELOW NORMAL. NEXT WEEKEND IT APPEARS
LIKELY THAT ANOTHER...WEAKER LOW PRESSURE SYSTEM WILL DEVELOP OVER
THE HIGH PLAINS AND SPREAD MORE RAINFALL ACROSS PARTS OF THE
MIDWEST AND POTENTIALLY IOWA BY LATE SATURDAY INTO SUNDAY. NO
SIGNIFICANT WARMING IS SEEN IN THE NEXT WEEK.

&&

.AVIATION...28/18Z
ISSUED AT 1241 PM CDT MON APR 28 2014

MAIN CONCERNS ARE WINDS OVER NORTHERN IOWA ALONG WITH FOG...ACROSS
THE SOUTH STILL LOOKING AT SCT THUNDER THIS AFTERNOON WITH
POTENTIAL FOR SVR STORMS TODAY AFFECTING MAINLY THE SOUTHERN TAF
SITES OF KOTM AND KDSM FROM 20-00Z MAINLY. OVERNIGHT SHOWERS AND
DRIZZLE WILL CONTINUE WITH LIFR TO IFR CIGS MOST AREAS. NOT MUCH
IMPROVEMENT THROUGH 24 HOURS...THOUGH WINDS WILL RELAX A BIT
TUESDAY FOR MOST OF THE REGION./REV

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...SMALL
LONG TERM...LEE
AVIATION...REV
Hazardous weather outlook, Apr 28, 1:20 PM CDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
120 PM CDT MON APR 28 2014

IAZ057>062-070>075-083>086-095>097-291830-
AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-
WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-WAYNE-APPANOOSE-
DAVIS-
120 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST INTO TONIGHT. THUNDERSTORMS
WILL BE MOST LIKELY ACROSS SOUTHERN AND EASTERN AREAS...WHERE
THERE WILL BE A CHANCE FOR HAIL AND EVEN A COUPLE OF TORNADOES
THIS AFTERNOON INTO THE EARLY EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

IAZ081-082-092>094-291830-
ADAMS-UNION-TAYLOR-RINGGOLD-DECATUR-
120 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE FORECAST TODAY INTO TONIGHT.
THERE IS A SLIGHT RISK OF A FEW STRONG STORMS ACROSS SOUTHERN
IOWA...WHERE THERE WILL BE A CHANCE FOR HAIL AND FUNNEL CLOUDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

IAZ004>007-015>017-023>028-033>039-044>050-291830-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-
120 PM CDT MON APR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED MAINLY NON SEVERE THUNDERSTORMS ARE
FORECAST TODAY INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

REV

In the hours before

Special weather statement, Apr 28, 10:15 AM CDT, 5 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1015 AM CDT MON APR 28 2014

IAZ004>007-015>017-023>028-033>039-281715-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
LAKE MILLS...NORTHWOOD...MANLY...EMMETSBURG...GARNER...BRITT...
KANAWHA...MASON CITY...CLEAR LAKE...POCAHONTAS...LAURENS...
ROLFE...FONDA...GILMORE CITY...HUMBOLDT...EAGLE GROVE...CLARION...
BELMOND...HAMPTON...PARKERSBURG...CLARKSVILLE...SHELL ROCK...
GREENE...APLINGTON...ALLISON...DUMONT...WAVERLY...SAC CITY...
LAKE VIEW...ODEBOLT...WALL LAKE...SCHALLER...EARLY...
ROCKWELL CITY...MANSON...LAKE CITY...POMEROY...FORT DODGE...
WEBSTER CITY...IOWA FALLS...ELDORA...ACKLEY...GRUNDY CENTER...
REINBECK...CONRAD...DIKE...WELLSBURG...WATERLOO...CEDAR FALLS
1015 AM CDT MON APR 28 2014

...STRONG EASTERLY WINDS DEVELOPING ACROSS NORTHERN IOWA...

EASTERLY WINDS HAVE INCREASED TO 25 TO 30 MPH WITH GUSTS TO NEAR
40 MPH THIS MORNING. THE WINDS WILL REMAIN BRISK INTO THE LATE
AFTERNOON AND DIMINISH THIS EVENING. LOOSE OBJECTS ARE LIKELY TO
BLOW AROUND AND TRAVEL WITH HIGH PROFILE VEHICLES MAY BE DIFFICULT
AT TIMES THROUGH THE DAY TODAY.

REV
Local storm report, Apr 28, 3:06 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
306 PM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             2 ESE WAUKEE            41.59N 93.83W
04/28/2014  M0.50 INCH       DALLAS             IA   TRAINED SPOTTER

            TORRENTIAL RAINFALL. HAIL NEARLY COVERING THE GROUND.

&&

FBOKSA
Special weather statement, Apr 28, 3:06 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
306 PM CDT MON APR 28 2014

IAZ044>049-057>062-072>075-085-086-282215-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-MADISON-WARREN-MARION-MAHASKA-MONROE-
WAPELLO-
INCLUDING THE CITIES OF...DENISON...CARROLL...JEFFERSON...BOONE...
AMES...MARSHALLTOWN...AUDUBON...EXIRA...GUTHRIE CENTER...PANORA...
BAYARD...CASEY...PERRY...WAUKEE...ADEL...DES MOINES...NEWTON...
GRINNELL...WINTERSET...EARLHAM...INDIANOLA...NORWALK...CARLISLE...
PELLA...KNOXVILLE...OSKALOOSA...ALBIA...OTTUMWA
306 PM CDT MON APR 28 2014

...BRIEF HEAVY RAINFALL AND STREET PONDING LIKELY...

A LINE OF SLOW MOVING THUNDERSTORMS IS MOVING ACROSS CENTRAL IOWA
AND IMPACTING MUCH OF THE INTERSTATE 80 CORRIDOR INCLUDING THE
DES MOINES METROPOLITAN AREA. RAINFALL OF 1 TO 1.5 INCHES MAY
OCCUR IN A SHORT PERIOD OF TIME ACROSS THE AREA IN THE NEXT HOUR
OR TWO. THIS WILL LIKELY CAUSE SOME STREET PONDING OF WATER AND
MAY RESULT IN POOR TRAVEL CONDITIONS INCLUDING REDUCED VISIBILITY.

IF TRAVELING THIS AFTERNOON ACROSS CENTRAL IOWA...USE EXTRA
CAUTION AND SLOW DOWN WHEN ENCOUNTERING HEAVY RAINFALL. AVOID ANY
FLOODED AREAS AND NEVER DRIVE INTO FLOODED AREAS.

REV

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 9:55 PM CDTSpecial Weather StatementDMXWayne35 min
Apr 28, 8:30 AM CDTSpecial Weather StatementDMXSac60 min
Apr 28, 1:29 PM CDTSevere Thunderstorm WarningDMXAdair, Guthrie46 min
Apr 28, 2:04 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Polk, Warren41 min
Apr 28, 2:26 PM CDTSevere Thunderstorm WarningDMXCarroll, Crawford49 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.